# SDR CALA2025111811327

- Difficulty date: November 17, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N76523
- Make and model: Boeing 737824
- Aircraft serial: 37101
- Aircraft time: 47,630 hours, 17,197 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Misinstalled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R1 GIRT BAR STUCK.  GIRT BAR WAS INCORRECTLY STOWED BY PREVIOUS CREW, RESTOWED GIRT BAR PROPERLY DUE TO GIRT BAR REMOVED AND RE STOWED, VIEWED SAFETY DEMO VIDEO FOR SLIDE SAFETY OBSERVER.
